ArticleOriginal scientific text
Title
On two classes of weighted Sobolev-Slobodetskiĭ spaces in a dihedral angle
Authors 1
Affiliations
- Department of Mathematics, University of Rostock, Universitätsplatz 1, D-O-2500 Rostock, Germany
Bibliography
- P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, Boston 1985.
- V. A. Kondrat'ev, Boundary value problems for elliptic equations on domains with conical or corner points, Trudy Moskov. Mat. Obshch. 26 (1967), 209-292 (in Russian).
- V. G. Maz'ya and B. A. Plamenevskiĭ,
and Hölder estimates and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in a domain with singular points on the boundary, Math. Nachr. 81 (1978), 25-82 (in Russian). - V. G. Maz'ya and B. A. Plamenevskiĭ,
-estimates for elliptic boundary value problems in domains with edges, Trudy Moskov. Mat. Obshch. 37 (1978), 49-93 (in Russian). - V. G. Maz'ya and B. A. Plamenevskiĭ, Weighted spaces with inhomogeneous norms and boundary value problems in domains with conical points, in: Vorträge der Tagung 'Elliptische Differentialgleichungen', Rostock 1977, 161-190 (in Russian).
- V. G. Maz'ya und J. Roßmann, Über die Asymptotik der Lösungen elliptischer Randwertaufgaben in der Umgebung von Kanten, Math. Nachr. 138 (1988), 27-53.
- V. A. Nikishkin, Singularities of the solution of the Dirichlet problem for second order elliptic differential equations in the neighbourhood of an edge, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 34 (2) (1979), 51-62 (in Russian).
- J. Roßman, Über zwei Klassen von gewichteten Sobolevräumen in ebenen Gebieten mit Ecken und Anwendungen auf elliptische Randwertaufgaben, Rostock. Math. Kolloq. 29 (1986), 78-98.
- J. Roßman, Gewichtete Sobolev-Slobodezkij-Räume und Anwendungen auf elliptische Randwertaufgaben in Gebieten mit Kanten, doctoral thesis, University of Rostock, 1988.
- J. Roßman, The asymptotics of the solutions of linear elliptic variational problems near edges, Anal. Anwendungen 9 (6) (1990), 565-578.
- H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Deutscher Verlag Wiss., Berlin 1978.